# SDR AALA20040402

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 72761158
- Condition: Popped
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - INFLIGHT T1418 AIRCRAFT BATTERY CHARGER CIRCUIT BREAKER POPPED.  REPLACED BATTERY CHARGER AND CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
